Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 57, NWS Tallahassee, FL

April 26, 20096 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 26, 2009, 4:32 AM EDT for 6 counties in Florida. It took effect at Apr 26, 2009, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 26, 2009, 4:32 AM EDT (08:32 UTC)
In effect from
Apr 26, 2009, 2:00 PM EDT
Expired
Apr 26, 2009, 7:00 PM EDT
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Dixie County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 75 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2009-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2009-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1951 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 260832
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
432 AM EDT SUN APR 26 2009

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...

.DISCUSSION...WARM TEMPERATURES AND STRONG DAYTIME MIXING WILL
ONCE AGAIN RESULT IN SEVERAL HOURS OF RELATIVE HUMIDITY IN THE
LOWER TO MIDDLE 30S THIS AFTERNOON AND EARLY EVENING ACROSS THE
EASTERN FLORIDA BIG BEND. THESE LOW VALUES OF RELATIVE HUMIDITY
WILL COMBINE WITH HIGH AFTERNOON DISPERSION INDICES TO PRODUCE
A PERIOD OF RED FLAG CONDITIONS.

FLZ018-019-028-029-034-262000-
/O.NEW.KTAE.FW.W.0057.090426T1800Z-090426T2300Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
432 AM EDT SUN APR 26 2009

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND
HIGH DISPERSION INDICES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

14-MROCZKA
2 follow-up statements
000 
WWUS82 KTAE 261823
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
223 PM EDT SUN APR 26 2009

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR DIXIE AND LAFAYETTE COUNTIES DUE TO BRIEF DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSIONS GREATER THAN 
75...

.DISCUSSION...BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT WILL COMBINE WITH DISPERSIONS ABOVE 75 ACROSS EXTREME
EASTERN PORTIONS OF THE FLORIDA BIG BEND TO PRODUCE A RED FLAG
WARNING THIS AFTERNOON. AFTER TODAY...AFTERNOON RELATIVE
HUMIDITIES MAY BRIEFLY DROP BELOW 35 PERCENT ACROSS AREAS WELL
INLAND...BUT NO WATCHES OR WARNINGS ARE EXPECTED AT THIS TIME.


FLZ018-019-028-261930-
/O.CAN.KTAE.FW.W.0057.000000T0000Z-090426T2300Z/
JEFFERSON-MADISON-TAYLOR-
223 PM EDT SUN APR 26 2009

...THE RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING SINCE RELATIVE HUMIDITIES WILL REMAIN ABOVE 35
PERCENT.

$$

FLZ029-034-262300-
/O.CON.KTAE.FW.W.0057.000000T0000Z-090426T2300Z/
LAFAYETTE-DIXIE-
223 PM EDT SUN APR 26 2009

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

17-GOULD
000 
WWUS82 KTAE 262054
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
454 PM EDT SUN APR 26 2009

...RED FLAG WARNING IS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR
EASTERN PORTIONS OF THE FLORIDA BIG BEND AND PORTIONS OF NORTH
FLORIDA FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES...

.DAYTIME HEATING...MODERATE SOUTHEAST WINDS...AND A DRY AIRMASS
HAVE COMBINED TO PRODUCE LOW RELATIVE HUMIDITY AND HIGH DISPERSION
THIS AFTERNOON.

FLZ017>019-028-262300-
/O.EXA.KTAE.FW.W.0057.000000T0000Z-090426T2300Z/
LEON-JEFFERSON-MADISON-TAYLOR-
454 PM EDT SUN APR 26 2009

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. MID
AFTERNOON OBSERVATIONS INDICATE THAT THE DISPERSION VALUES FOR THE
FLORIDA BIG BEND WERE AROUND 100...AND THE RELATIVE HUMIDITY WAS
BETWEEN 30 AND 35 PERCENT AT SEVERAL REPORTING SITES. THE HUMIDITY
WILL INCREASE ABOVE THE CRITICAL 35 PERCENT LEVEL BY SUNSET. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND HIGH DISPERSION WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ029-034-262300-
/O.CON.KTAE.FW.W.0057.000000T0000Z-090426T2300Z/
LAFAYETTE-DIXIE-
454 PM EDT SUN APR 26 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.
MID AFTERNOON OBSERVATIONS INDICATE THAT THE DISPERSION VALUES FOR
THE FLORIDA BIG BEND WERE AROUND 100...AND THE RELATIVE HUMIDITY
WAS BETWEEN 30 AND 35 PERCENT AT SEVERAL REPORTING SITES. THE
HUMIDITY WILL INCREASE ABOVE THE CRITICAL 35 PERCENT LEVEL BY
SUNSET.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND HIGH DISPERSION WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FOURNIER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 26, 2:12 AM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 26, 2:12 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 AM EDT SUN APR 26 2009

.SYNOPSIS...THE LONG WAVE PATTERN THIS MORNING FEATURES A 588 DM
HIGH OVER ERN NC WITH THE ASSOCIATED RIDGE OVER MUCH OF THE SERN
U.S. A LARGE TROUGH DOMINATES MUCH OF THE WRN U.S. SURFACE ANALYSIS
SHOWS HIGH PRESSURE CENTERED WELL E OF THE CAROLINA COAST RIDGING
WWD ACROSS DIXIE WITH THE AXIS N OF THE FORECAST AREA. A FRONT
EXTENDS FROM LOW PRESSURE OVER ERN CANADA TO A DEVELOPING SYSTEM
OVER THE ROCKIES. SATELLITE SHOWS JUST A FEW CIRRUS CLOUDS OVER THE
AREA. RECENT OBS AT CEDAR KEY INDICATE THAT TONIGHTS ELY SURGE
PUSHED OFF THE W COAST OF THE PENINSULA AROUND 01Z.

&&

.SHORT TERM...TODAY THROUGH TUE.
THE LONG WAVE RIDGE WILL REMAIN IN PLACE ACROSS THE SERN U.S. COAST
INTO MON AFTERNOON AS ENERGY OVER THE INTERMOUNTAIN W MOVES OUT INTO
THE PLAINS. THE RIDGE WILL BEGIN TO DEAMPLIFY MON NIGHT INTO TUE AS
SOME OF THE PLAINS ENERGY RIDES OVER THE TOP OF IT. THE SURFACE
RIDGE AXIS WILL REMAIN FIRMLY ENTRENCHED INTO MON BEFORE BEGINNING
TO WEAKEN A BIT ON ITS WRN END AS A FRONT APPROACHES THE MID MS
VALLEY. NEVERTHELESS...THE DEEP LAYER RIDGING WILL BE SUFFICIENTLY
STRONG TO PRECLUDE THE NEED FOR POPS THROUGH THE PERIOD. TEMPS WILL
REMAIN A FEW DEGREES ABOVE NORMAL WITH AFTERNOON HIGHS IN THE MID
80S INLAND AND CLOSER TO 80 NEAR THE COAST. OVERNIGHT LOWS WILL BE
WITHIN A COUPLE DEGREES OF 60 INLAND AND IN THE MID 60S NEAR THE
COAST. ALL IN ALL...SOME CLASSIC SPRINGTIME WEATHER IS ON TAP OVER
THE NEXT SEVERAL DAYS.

.LONG TERM...TUE NIGHT THROUGH SAT.
GLOBAL GUIDANCE IN AGREEMENT SHOWING A RATHER FLAT AND UNAMPLIFIED
MID/UPPER LEVEL PATTERN ACROSS THE CONUS FOR THE START OF THE
EXTENDED PERIOD ON WEDNESDAY. SERIES OF HIGHER LATITUDE
DISTURBANCES WILL CONTINUE TO ERODE THE EAST COAST UPPER RIDGE AWAY
FROM THE MID-ATLANTIC AND NORTHEAST. HOWEVER...OUR REGION SHOULD
STILL BE ENJOYING ONE FINAL DAY UNDER ITS PROTECTION. SO...THE OLD
STORY CONTINUES FOR WEDNESDAY WITH STACKED LOWER/UPPER LEVEL RIDGING
IN PLACE PROVIDING ANOTHER WARM AND FAIR DAY. THE UPPER RIDGE WILL
FINALLY MOVE COMPLETELY OFF THE SOUTHEAST COAST BY THURSDAY IN
RESPONSE TO THE WESTWARD MOVEMENT OF ONE STRONG SHORTWAVE OVER THE
HIGH PLAINS/UPPER MS VALLEY AND ANOTHER MID-LEVEL DISTURBANCE
CROSSING THE LOWER MS VALLEY. SURFACE RIDGE AXIS WILL BE OVER OR
JUST SOUTH OF THE AREA FOR THURSDAY. DESPITE THE LACK OF THE UPPER
RIDGING...THE SENSIBLE WEATHER SHOULD STILL BE DECENT ALTHOUGH
PERHAPS A FEW DEGREES COOLER THAN ON PREVIOUS DAYS. EXPECT AN
INCREASE IN MID/HIGH LEVEL CLOUDS AHEAD OF THE SHORTWAVE TO THE
WEST. A BIT EARLY IN THE SEASON STILL...BUT WITH THE AID OF
APPROACHING LARGE SCALE LIFT...A ISOLATED SHOWER ALONG THE
SEA-BREEZE IS NOT OUT OF THE QUESTION DURING THE AFTERNOON.
CONFIDENCE IS STILL LOW AND WILL CONTINUE THE SILENT 10% POP FOR
THIS FORECAST PACKAGE. HOWEVER...BY FRIDAY AS THIS WEAK ENERGY
OVERRIDES THE REGION...WILL FINALLY HAVE TO ADD A SLIGHT CHC TO
CHC POP TO THE GRIDS. THE COLUMN IS FORECAST TO MOISTEN
SIGNIFICANTLY BY THIS TIME AND WIDELY SCT AFTERNOON SHWRS/STORMS
LOOK POSSIBLE. THE MODELS ARE NOT IN PERFECT AGREEMENT BY SATURDAY
BUT DO DEVELOP SOME DEGREE OF EAST COAST TROUGHING ASSOCIATED WITH
THE CONTINUED EVOLUTION OF THE SHORTWAVE FROM THE HIGH PLAINS/UPPER
MS VALLEY. THIS TROUGHING FORCES A COLD FRONT TO SETTLE INTO THE
SOUTHEAST AND STALL (MOST LIKELY JUST TO OUR NORTH AND NORTHWEST).
THE LOW LEVEL FOCUS FROM THIS FRONT AND A STILL RATHER MOIST AND
UNSTABLE ATMOSPHERE LOOKS TO CONTINUE THE CHANCE OF SCT SHWRS/STORMS
ACROSS THE AREA.

&&

.MARINE...TODAY THROUGH THU.
THE ELY SURGE CONTINUES TO WORK ITS WAY WWD ACROSS THE ERN WATERS.
THE SURGE WILL TAKE UNTIL AFTER DAYLIGHT TO REACH THE WRN PORTION OF
THE FORECAST WATERS. THIS PATTERN WILL REPEAT ITSELF OVER THE NEXT
COUPLE OF DAYS. AFTER THE TUE NIGHT-WED MORNING SURGE...THE RIDGE
AXIS WILL BUILD SWD ENOUGH TO WEAKEN THE SURGE FOR THE FOLLOWING
NIGHT. WINDS WILL REACH EXERCISE CAUTION LEVELS EACH NIGHT. WINDS
AND SEAS WILL APPROACH MARGINAL ADVISORY LEVELS TONIGHT. THE NAM
HANDLED THE DIURNAL SURGE VERY WELL AND WAS USED TO POPULATE THE
GRIDS.

&&

.AVIATION...VFR CONDITIONS TO PREVAIL THROUGH THE DAYLIGHT HOURS
TODAY. FEW BANDS OF HIGH LEVEL CIRRUS PASSING NORTHWEST TO SOUTHEAST
EARLY THIS MORNING SHOULD HAVE LITTLE IMPACT ON THE TERMINALS.
SOUTHEAST FLOW WILL INCREASE AFTER SUNRISE WITH 8 TO 12 KNOTS
COMMON. SOUTHEAST FLOW MAY BE A BIT STRONGER AROUND KPFN DURING THE
MORNING WITH THE DIRECTION OFF THE WATER. JUST A FEW CU DEVELOPING
IN THE LATER MORNING AND AFTERNOON HOURS. VFR CONDITIONS TO CONTINUE
INTO THE EVENING HOURS WITH ANY CU DISSIPATING AND WINDS DECREASING
AFTER SUNSET. THERE ARE INDICATIONS THAT LOW CLOUDS MAY BECOME AN
ISSUE AFTER MIDNIGHT INTO MONDAY MORNING...ESPECIALLY FOR
KVLD...KTLH...AND KABY. WILL FOCUS FURTHER ON THIS LATER TIME PERIOD
WITH THE NEXT TAF ISSUANCE LATER THIS MORNING.

&&

.FIRE WEATHER...
STACKER LOWER AND UPPER LEVEL RIDGING WILL PROVIDE ANOTHER WARM AND
DRY DAY TO THE REGION AWAY FROM THE IMMEDIATE COAST. INLAND RH
VALUES ARE EXPECTED TO FALL INTO THE MIDDLE AND UPPER 30S ACROSS A
LARGE PORTION OF THE AREA. THE LOWEST RH VALUES IN LOWER 30S ARE
EXPECTED ACROSS THE EASTERN FL BIG BEND CLOSE TO THE SUWANNEE RIVER
VALLEY. HIGH DISPERSION INDICES DURING THE AFTERNOON BETWEEN 80 AND
90 WILL COMBINE WITH THE LOW RH VALUES TO PRODUCE RED FLAG
CONDITIONS OVER THE EASTERN FL BIG BEND. CONDITIONS ARE SIMILAR FOR
MONDAY...HOWEVER SLIGHTLY COOLER TEMPERATURES ARE ANTICIPATED TO
KEEP RH VALUES JUST ABOVE CRITICAL LEVELS. ANOTHER DAY WITH
WIDESPREAD AFTERNOON RH VALUES IN THE 30S AWAY FROM THE COAST
ANTICIPATED FOR TUESDAY. INCREASING MOISTURE AND SLIGHTLY COOLER
TEMPS WILL END THE FIRE WEATHER THREAT LATER IN THE WEEK.

&&

.HYDROLOGY...THE ONLY RIVERS IN THE HSA THAT REMAIN ABOVE FLOOD
STAGE IN THE HSA ARE THE AUCILLA RIVER AND THE LOWER REACHES OF THE
SUWANNEE S OF BRANFORD. STAGES CONTINUE TO FALL ALL ALL LOCATIONS
AND BOTH WILCOX AND FOWLERS BLUFF ON THE SUWANNEE SHOULD DROP BELOW
FLOOD STAGE ON THE 30TH. LAMONT ON THE AUCILLA WILL TAKE A COUPLE OF
DAYS LONGER THAN THAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  85  60  84  61  85 /  00  00  05  00  05
PANAMA CITY  82  65  82  65  81 /  00  00  05  00  05
DOTHAN       86  62  85  62  84 /  00  00  00  00  05
ALBANY       86  61  84  60  86 /  00  00  10  00  05
VALDOSTA     86  58  84  59  85 /  00  00  05  00  05
CROSS CITY   88  58  86  59  86 /  00  00  05  00  05

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 18-23Z TODAY FLZ018-019-028-029-034.
GM...NONE.

&&

AVIATION/FIRE WX/LONG TERM...MROCZKA
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Apr 25, 5:21 AM EDT, 23 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
521 AM EDT SAT APR 25 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-260900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
521 AM EDT SAT APR 25 2009 /421 AM CDT SAT APR 25 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

LOW RELATIVE HUMIDITY IS EXPECTED AWAY FROM THE COAST THIS
AFTERNOON. THE DRY CONDITIONS WILL AID THE SPREAD OF ANY
WILDFIRES THAT DEVELOP.

SURFACE RIDGE TAKES A POSITION TO OUR NORTH THAT WILL FAVOR A
NOCTURNAL SURGE OF EASTERLY WIND ACROSS THE MARINE ZONES AFTER
MIDNIGHT TONIGHT. CAUTIONARY LEVEL WINDS AND SEAS ARE EXPECTED
TO DEVELOP FROM EAST TO WEST...AND A BRIEF PERIOD OF NEAR ADVISORY
LEVEL WINDS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

EASTERLY SURGES OF WIND WILL CONTINUE TO DEVELOP SUNDAY NIGHT INTO
THE MORNING HOURS AND AGAIN MONDAY NIGHT. CAUTIONARY LEVEL WINDS
AND SEAS ARE ANTICIPATED WITH A PERIOD OF NEAR ADVISORY LEVEL
WINDS NOT OUT OF THE QUESTION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THE WEEKEND.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.